MathSciNet Relay Station
MathSciNet bibliographic data
MR362525 60J80
Bingham, N. H.; Doney, R. A. Asymptotic properties of supercritical branching processes. I. The Galton-Watson process. Advances in Appl. Probability 6 (1974), 711–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement